Iterative solutions to the Dirac equation

Creative Commons License

Ciftci H., Hall R., Saad N.

PHYSICAL REVIEW A, vol.72, no.2, 2005 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 72 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1103/physreva.72.022101
  • Journal Name: PHYSICAL REVIEW A
  • Journal Indexes: Science Citation Index Expanded, Scopus


We consider a single particle which is bound by a central potential and obeys the Dirac equation in d dimensions. We first apply the asymptotic iteration method to recover the known exact solutions for the pure Coulomb case. For a screened Coulomb potential and for a Coulomb plus linear potential with linear scalar confinement, the method is used to obtain accurate approximate solutions for both eigenvalues and wave functions.